An exceptional max-stable process fully parameterized by its extremal coefficients


Strokorb, Kirstin ; Schlather, Martin


DOI: https://doi.org/10.3150/13-BEJ567
URL: http://arxiv.org/abs/1504.03459
Additional URL: http://www.jstor.org/stable/41713481
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability
Volume: 21
Issue number: 1
Page range: 276-302
Place of publication: The Hague [u.a.]
Publishing house: International Statistical Institute [u.a.]
ISSN: 1350-7265
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematische Statistik (Schlather 2012-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Strokorb, Kirstin ; Schlather, Martin (2015) An exceptional max-stable process fully parameterized by its extremal coefficients. Bernoulli : Official Journal of the Bernoulli Society for Mathematical Statistics and Probability The Hague [u.a.] 21 1 276-302 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item